Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 314875, 10 pages
http://dx.doi.org/10.1155/2014/314875
Research Article

Two Kinds of Weighted Biased Estimators in Stochastic Restricted Regression Model

1College of Mathematics and Statistics, Chongqing University, Chongqing 401331, China
2Chongqing College of Electronic Engineering, Chongqing 401331, China

Received 20 January 2014; Accepted 16 May 2014; Published 2 June 2014

Academic Editor: Xinkai Chen

Copyright © 2014 Chaolin Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. E. Hoerl and R. W. Kennard, “Ridge regression: biased estimation for non-orthogonal problem,” Technometrics, vol. 12, no. 1, pp. 55–67, 1970. View at Google Scholar
  2. K. J. Liu, “A new class of biased estimate in linear regression,” Communications in Statistics. Theory and Methods, vol. 22, no. 2, pp. 393–402, 1993. View at Publisher · View at Google Scholar · View at MathSciNet
  3. K. Kadiyala, “A class of almost unbiased and efficient estimators of regression coefficients,” Economics Letters, vol. 16, no. 3-4, pp. 293–296, 1984. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. B. Singh, Y. P. Chaubey, and T. D. Dwivedi, “An almost unbiased ridge estimator,” Sankhyā B, vol. 48, no. 3, pp. 342–346, 1986. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. F. Akdeniz and S. Kaçiranlar, “On the almost unbiased generalized Liu estimator and unbiased estimation of the bias and MSE,” Communications in Statistics. Theory and Methods, vol. 24, no. 7, pp. 1789–1797, 1995. View at Google Scholar
  6. F. Akdeniz and H. Erol, “Mean squared error matrix comparisons of some biased estimators in linear regression,” Communications in Statistics. Theory and Methods, vol. 32, no. 12, pp. 2389–2413, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. G. Ü. Şiray, S. Kaçiranlar, and S. Sakallıoğlu, “r - k class estimator in the linear regression model with correlated errors,” Statistcal Papers, vol. 55, no. 2, pp. 393–407, 2014. View at Publisher · View at Google Scholar
  8. J. Wu, “On the performance of principal component Liu-type estimator under the mean square error criterion,” Journal of Applied Mathematics, vol. 2013, Article ID 858794, 7 pages, 2013. View at Publisher · View at Google Scholar
  9. H. Theil, “On the use of incomplete prior information in regression analysis,” Journal of the American Statistical Association, vol. 58, pp. 401–414, 1963. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. M. H. Hubert and P. Wijekoon, “Improvement of the Liu estimator in linear regression model,” Statistical Papers, vol. 47, no. 3, pp. 471–479, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. Y. Li and H. Yang, “A new stochastic mixed ridge estimator in linear regression model,” Statistical Papers, vol. 51, no. 2, pp. 315–323, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. J. Wu, “On the stochastic restricted r - k class estimator and stochastic restricted r - d class estimator in linear regression model,” Journal of Applied Mathematics, vol. 2014, Article ID 173836, 6 pages, 2014. View at Publisher · View at Google Scholar
  13. B. Schaffrin and H. Toutenburg, “Weighted mixed regression,” Zeitschrift für Angewandte Mathematik und Mechanik, vol. 70, no. 6, pp. T735–T738, 1990. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. Y. Li and H. Yang, “A new ridge-type estimator in stochastic restricted linear regression,” Statistics, vol. 45, no. 2, pp. 123–130, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. C. R. Rao, H. Toutenburg, Shalabh, and C. Heumann, Linear Models and Generalizations: Least Squares and Alternatives, Springer, New York, NY, USA, 2008. View at MathSciNet
  16. J. T. Webster, R. F. Gunst, and R. L. Mason, “Latent root regression analysis,” Technometrics, vol. 16, pp. 513–522, 1974. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. J. Xu and H. Yang, “More on the bias and variance comparisons of the restricted almost unbiased estimators,” Communications in Statistics. Theory and Methods, vol. 40, no. 22, pp. 4053–4064, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet